| APA |
Faried, N., Ali, M. S. S., & Yehia, Z. M. (2019). On Andersson’s inequality for yyperbolically convex functions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 68(1), 528-537. https://doi.org/10.31801/cfsuasmas.434525
|
|
| AMA |
Faried N, Ali MSS, Yehia ZM. On Andersson’s inequality for yyperbolically convex functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. February 2019;68(1):528-537. doi:10.31801/cfsuasmas.434525
|
|
| Chicago |
Faried, Nashat, Mohamed S. S. Ali, and Zeinab M. Yehia. “On Andersson’s Inequality for Yyperbolically Convex Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68, no. 1 (February 2019): 528-37. https://doi.org/10.31801/cfsuasmas.434525.
|
|
| EndNote |
Faried N, Ali MSS, Yehia ZM (February 1, 2019) On Andersson’s inequality for yyperbolically convex functions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 1 528–537.
|
|
| IEEE |
N. Faried, M. S. S. Ali, and Z. M. Yehia, “On Andersson’s inequality for yyperbolically convex functions”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., vol. 68, no. 1, pp. 528–537, 2019, doi: 10.31801/cfsuasmas.434525.
|
|
| ISNAD |
Faried, Nashat et al. “On Andersson’s Inequality for Yyperbolically Convex Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68/1 (February2019), 528-537. https://doi.org/10.31801/cfsuasmas.434525.
|
|
| JAMA |
Faried N, Ali MSS, Yehia ZM. On Andersson’s inequality for yyperbolically convex functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2019;68:528–537.
|
|
| MLA |
Faried, Nashat et al. “On Andersson’s Inequality for Yyperbolically Convex Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol. 68, no. 1, 2019, pp. 528-37, doi:10.31801/cfsuasmas.434525.
|
|
| Vancouver |
Faried N, Ali MSS, Yehia ZM. On Andersson’s inequality for yyperbolically convex functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2019;68(1):528-37.
|
|